Sorry its a long one but im new to this section of the board. THIS HAS BEEN GOING ON FOR 2 YRS.
Too cut a long story short, i have had ovarian cysts...they went away after 2 months, my periods are very heavy and irregular...i was sent to a GYN specialist who performed a few tests and I gave him all my symptoms including. CONSTANT LEFT SIDE PAIN, REALY BAD LOWER BACK PAIN, NAUSEA, URINATING UP TO 10 TIMES PER DAY AND ITS CLOUDY AND DARK AS WELL AS DIARREA FOR 7 DAYS, he DID GIVE ME TABLETS TO STOP THE DIARREA, THEY DID HELP.
Any way he did all his GYN tests on me said no probs with the overies A little thining to the cervix...gave me tablets for this, did a pap test yesterday , i will get a call with the results...IN THE MEAN TIME THE PAIN WAS SO SORE FROM MY ABDOMEN AND FELT REALLY HEAVY ALONG WITH THE LEFT HAND SIDE BACK PAIN, I ALSO HAVE RECENTLY HAD UPPER ABDOMINAL PAINS, NOW I CANT KEEP MY FOOD DOWN. I WAS WALKING LIKE AN OLD WOMAN WITH A HUMPH. I AM 38
HE DID NOT DIAGNOSE RENAL COLIC ...OR KIDNEY STONES..BUT SAID THAT HE IS 90 PERCENT SURE THAT IS WHAT I HAVE AS HE HAD THE SAME THING...HE PRESCRIBED ME AN ANTIBIOTIC...HOW CAN HE DO THAT WITHOUT DIAGNOSIS, I HAVE NOT TAKEN THE MEDICATION BECAUSE I DONT WANT TO TAKE IT IF I DONT HAVE RENAL COLIC..OR KIDNEY STONES.
iN JAN , fEB AND MARCH i HAD 6 BLOOD TESTS DONE ALL IN GYN DEPT AND THEY SHOW THAT THE PH IN MY URINE WAS 5 TWICE AND ONCE 8....ALSO SAID NO PROTEIN FOUND IN URINE......IS THERE ONLY ONE URINE TEST ...OR WHERE THEY LOOKING FOR SOME GYN PROBLEM IN MY URINE...WOULD PROTEIN HAVE SHOWED UP REGARDLESS. 2MORROW I WILL GO TO A+E BECAUSE I HAVE CONSTANT DIARREA AND MY URINE IS GETTING DARKER.....PLS DOES ANT ONE HAVE ANY ADVICE?????????????? http://boards.webmd.com/Images/e/confused.gif
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?